advertisement
Question
Posted by: Kelly | 2009/04/17

Just wondering

I have been on the two months injection for 9 months now and last month I bled for 2 weeks and and an infection, the doctor gave me ovral to stop the bleeding and I took it for about 5 days and it stopped and then my breast became tender. Then about 3 days after I started again with my period and it went on for about 5 days and then it stopped.

My tummy feel bloated and my belly aches.. could I be pregnant???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy is unlikely. It is more likely that this is due to the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement